New subclasses of bi-univalent functions associated with $q-$ calculus operator

Document Type : Research Paper


Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Deemed to be University, Vellore-632 014, India


In the present paper,  new subclasses of bi-univalent functions associated with $q-$calculus operator are introduced and coefficient estimates for functions in these classes are obtained. Several new (or known) consequences of the results are also pointed out.


[1] A.Amourah, B.A. Frasin and T. Abdeljaward, Fekete-Szeg˝o inequality for analytic and bi-univalent functions
subordinate to Gegenbauer polynomials, J. Funct. Spaces 2021 (2021), Article Id 5574673.
[2] B. Ahmad, M.G. Khan, B.A. Frasin, M.K. Aouf, T. Abdeljawad, W.K. Mashwani and M. Arif, On q-analogue of
meromorphic multivalent functions in lemniscate of Bernoulli domain, AIMS Math. 6 (2021), no. 4, 3037–3052.
[3] A. Aral, V. Gupta and R.P. Agrarwal, Applications of q-calculus in operator theory, Springer, New York, 2013.
[4] M.K. Aouf, J. Dziok and J. Sokol, On a subclass of strongly starlike functions, Appl. Math. Lett. 24 (2011),
[5] D.A. Brannan and T.S. Taha, On some classes of bi-univalent functions, Studia Univ. Babe´s-Bolyai Math. 31
(1986), no. 2, 70–77.
[6] H.O. G¨uney, G.Murugusundaramoorthy and Sok´o l, ¨ Subclasses of bi-univalent functions related to shell-like curves
connected with Fibonacci numbers, Acta Univ. Sapient. Math. 10 (2018), 70–84.
[7] F.H. Jackson, On q-functions and a certain difference operator. Trans. Royal Soc. Edin. 46 (1908), 253–281.
[8] S. Kanns and D. R˘aducanu, Some subclass of analytic functions related to conic domains, Math. Slovaca 64
(2014), no. 5, 1183–1196.
[9] M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18 (1967), 63–68.
[10] A.Y. Lashin, Coefficients estimates for two subclasses of analytic and bi-univalent functions, Ukrain. Math. J. 70
(2019), no. 9, 1484–1492.
[11] W.C. Ma and D. Minda, A unified treatment of some special classes of functions, Proc. Conf. Complex Anal.
Tianjin, 1992, pp. 157–169.
[12] G. Murugusundaramoorthy, H.O. G¨uney and K. Vijaya, ¨ New subclasses of bi-univalent functions related to shelllike curves involving hypergeometric functions, Afr. Mat. 31 (2020), 1237—1249.
[13] Z. Nehari, Conformal mapping, Mc Graw-Hill Book Co., New York, 1952.
[14] M. Obradovic and N. Tuneski, On the starlike criteria defined by Silverman, Zeszyty Nauk. Politech. Rzeszowskiej
Mat. 181 (2000), no. 24, 59–64.
[15] M. Obradovic, T. Yaguchi and H. Saitoh, On some conditions for univalence and starlikeness in the unit disc,
Rend. Math. Ser. 7 (1992), no. 12, 869–877.
[16] C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, G¨ottingen, 1975.
[17] R.K. Raina and J. Sok´o l, Some properties related to a certain class of starlike functions, C. R. Acad. Sci. Paris
Ser. I. 353 (2015), 973–978.[18] V.Ravichandran and K.Sharma, Sufficient conditions for starlikeness, J. Korean Math.Soc. 52 (2015), no. 4,
[19] H. Silverman, Convex and starlike criteria, Internat. J. Math and Math. Sci. 22 (1999), no. 1, 75–79.
[20] H.M. Srivastava, A.K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl.
Math. Lett. 23 (2010), 1188–1192.
[21] H.M. Srivastava, A.K. Wanas and R. Srivastava, Applications of the q-Srivastava-Attiya operator involving a
certain family of bi-univalent functions associated with the Horadam polynomials, Symmetry 13 (2021), 1230.
[22] H.M. Srivastava, G. Murugusundaramoorty and S.M. El-Deeb, Faber polynomial coefficient estimates of bi-closeto-convex functions connected with Borel distribution of the Mittag-Leffler-type, J. Nonlinear Var. Anal. 5 (2021),
[23] J. Sok´o l and J. Stankiewicz, Radius of convexity of some sub classes of strongly starlike functions, Fol. Sci. Univ.
Tech. Res. 147 (1996), 101–105.
[24] N. Tuneski,On the quotient of the representations of convexity and starlikeness, Math. Nachr. 248/249 (2003),
[25] T.S. Taha, Topics in univalent function theory, Ph.D. Thesis, University of London, 1981.
[26] A.K. Wanas and A. Alb Lupas, , Applications of Horadam polynomials on Bazileviˇc bi-univalent function satisfying
subordinate conditions, IOP Conf. Ser. J. Phys. Conf. Ser. 1294 (2019), Article Id: 032003.
Volume 13, Issue 2
July 2022
Pages 2141-2149
  • Receive Date: 19 January 2021
  • Revise Date: 21 May 2022
  • Accept Date: 13 June 2022